# SDR SCNA99633

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOOR SUPPORT AT STATION 1915 LBL 28 TO 54 FLOOR SUPPORT UPPER AND LOWER SURFACES AT SCREW HOLES WAS FOUND CORRODED.  REMOVED SUPPORT EXTRUSION MATERIAL ID AND FABRICATED IAW DAC DWG AGA7090.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 513501 VOL 2.
